MathSciNet Relay Station
MathSciNet bibliographic data
MR2152275 (2006a:14097) 14P10 (03C64)
Valette, Guillaume A bilipschitz version of Hardt's theorem. C. R. Math. Acad. Sci. Paris 340 (2005), no. 12, 895–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement